A complete flux scheme for the stationary advection-diffusion-reaction equation

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProceedings Sixth International Congress on Industrial Applied Mathematics (ICIAM'07, Zürich, Switzerland, July 16-20, 2007)
Pages2020049-2020050
DOIs
Publication statusPublished - 2007

Publication series

NamePAMM, Proceedings in Applied Mathematics and Mechanics
Volume7(1)
ISSN (Print)1617-7061

Cite this

Thije Boonkkamp, ten, J. H. M. (2007). A complete flux scheme for the stationary advection-diffusion-reaction equation. In Proceedings Sixth International Congress on Industrial Applied Mathematics (ICIAM'07, Zürich, Switzerland, July 16-20, 2007) (pp. 2020049-2020050). (PAMM, Proceedings in Applied Mathematics and Mechanics; Vol. 7(1)). https://doi.org/10.1002/pamm.200700317